# SDR ANCF2016080201

- Difficulty date: August 2, 2016
- Submitted: August 14, 2016
- Operation: Air carrier
- Aircraft: N398AV
- Make and model: Airbus A320-214
- Aircraft serial: 3988
- Aircraft time: 18,127 hours, 17,329 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT REACHING FL310,  SUDDEN SEVERE TURBULENCE WAS ENCOUNTERED.  RT WINDSHIELD CRACKED AND ECAM RT WINDSHEILD HEAT ILLUMINATED.  TURBULENCE SPEED WAS SELECTED PRIOR ENCOUNTER. MACH 0,76.  IAW AMM 56-11-11-000-001-A01, REMOVED THE RIGHT WINDSHIELD, AND IAW AMM 56-11-11-400-001-A01 INSTALLED A NEW WINDSHIELD.
